# SDR GTIA012181

- Difficulty date: November 12, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FRAME TO SKIN CLIP CRACKED AT FUSELAGE FRAME STA Y-980 ADJACENT TO LONGERON 14L.  REMOVED EXISTING REPAIR CLIP.  FORMED NEW CLIP.  INSTALLED IAW DC9 RM 51-30-2.  (M)
